# SDR ABXA201812031133

- Difficulty date: November 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 104,399 hours, 29,680 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING NUMBER 9 SLAT LEADING EDGE SKIN. THE SKIN WAS REPAIRED.
THE AIRPLANE WAS GROUNDED.
